| Model Number |
383335 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 75 bd saf-t-intima¿ safety systems with removable prn had issues with their safety mechanisms being difficult to detach during use.The following information was provided by the initial reporter, translated from chinese: "the head nurse of radiology department reported the safety device was difficult to detach from the prn during puncture".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: since no photos or samples displaying the reported condition of safety shield activation failure were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description
It was reported that 75 bd saf-t-intima¿ safety systems with removable prn had issues with their safety mechanisms being difficult to detach during use.The following information was provided by the initial reporter, translated from chinese: "the head nurse of radiology department reported the safety device was difficult to detach from the prn during puncture.".